# SDR TRAX200700007

- Difficulty date: December 29, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 18,300 hours, 15,032 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RANRC 82. RT WING MID LE, IB ATTACHMENT ANGLE IS CRACKED.    REMOVED AND REPLACED RT WING AND LE IB ATTACHMENT ANGLE WITH SERVICEABLE ANGLE PN 600-12045-12 IAW CRJ AMM 20-21-00  MC892SDR.
